MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5114/ceji.2019.83700

Медицинская библиотека · Central-European journal of immunology · 2019

Carbamazepine-induced DRESS syndrome leading to reversible myocarditis in a child.

Çetin Mecnun, Mis Mevsim Demir, Karaman Kamuran, Yavuz Íbrahim H, Geylan Hadi, Tunçdemir Perihan, Demir Feyza

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

DRESS (drug reaction with eosinophilia and systemic symptoms) syndrome is a rare type of delayed drug hypersensitivity reaction characterised by fever, skin rash, lymphadenopathy, and visceral involvement, which can be life threatening and is a childhood event. An eight-year-old boy was admitted with complaints of extensive rash and fever three weeks after the onset of treatment with carbamazepine for a diagnosis of epilepsy. Fever, as well as patches and plaques with indeterminate limits that tended to merge and were non-blanchable on a widespread erythematous layer, were revealed in physical examination. Extensive cervical, submandibular, and inguinal lymphadenopathy was observed. We present ours as the second case of myocarditis secondary to DRESS syndrome after carbamazepine use in the literature.

Для цитирования: Çetin Mecnun, Mis Mevsim Demir, Karaman Kamuran, Yavuz Íbrahim H, Geylan Hadi, Tunçdemir Perihan, Demir Feyza. Carbamazepine-induced DRESS syndrome leading to reversible myocarditis in a child.. Central-European journal of immunology. 2019. DOI: 10.5114/ceji.2019.83700.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.